Jump to content

Photo

28 Year Old Male Log


22 replies to this topic

#21 InformedPlot

InformedPlot

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 1
About Me
  • Joined: 29-October 13

Posted 03 January 2014 - 12:38 PM

Met with my Dr. It was a pretty annoying conversation. I let him know I have no desire to workout and that I have been losing weight. Of course he doesn't blame the medicine. I think he is full of it. The side effects aren't bad enough to come off of it, but don't tell me the medicine isn't causing these side effects. 



#22 InformedPlot

InformedPlot

    New Member

  • Members
  • Posts & Likes
    Posts: 17
    Likes: 1
About Me
  • Joined: 29-October 13

Posted 10 January 2014 - 04:33 AM

My face has been pretty red lately. I haven't been using lotion so I will start to do that before I go to bed and see if that makes a difference, 



#23 Astarte

Astarte

    Junior Member

  • Members
  • Posts & Likes
    Posts: 41
    Likes: 3
About Me
  • Gender:Female
  • Location:UK
  • Interests:Rock music
    Comics
    Video games
    Camping
    Scuba diving
  • Joined: 23-January 14

Posted 23 January 2014 - 12:06 PM

Met with my Dr. It was a pretty annoying conversation. I let him know I have no desire to workout and that I have been losing weight. Of course he doesn't blame the medicine. I think he is full of it. The side effects aren't bad enough to come off of it, but don't tell me the medicine isn't causing these side effects. 

 

I'm due to start on accutane soon and my doctor said that some people experience a lack of energy and find it more difficult to concentrate, like their 'get up and go' has got up and gone! So you're most likely right - it is a side effect of the drug. Not sure about the weight loss though, they didn't mention that. Hang in there! rolleyes.gif






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users